# SDR FDEA200903311112

- Difficulty date: March 31, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046Y53
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE SKIN EXFOLIATED AROUND FASTENERS APPROX BETWEEN P/P STA 136 AND 140, AND 1 INCH ABOVE LWR SPAR.  CORROSION ON NR 2 PYLON SKIN FOUND EXCEEDED ALLOWABLE DAMAGE LIMITS.  PYLON SKIN REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  REPAIR IS CLASSIFIED AS MAJOR IAW 6-2-100 CRITERIA.
